# SDR UPS97823196

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 56402297
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME SPLICE ON FWD SURFACE OF F/S 1400 AT LONGERON 36 HAS BLOWN OUT CORROSION     REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 51-1-21 , 51-1-20D, AND DWG 5640229-7
